Paracetamol , Codeine , Caffeine
[Powerful pain relief.]
Paracetamol, Caffeine, Codeine
Analgesic, Antipyretic and mild Anti-Inflammatory
Paracetamol 500 mg per tablet Caffeine 30 mg per
tablet Codeine Phosphate 10 mg per tablet
For the treatment of mild to moderate pain. Suitable
for migraine, headache, rheumatic pain, period pain,
toothache, neuralgia, sore throats and feverishness
and the symptomatic relief of colds and influenza.
Paracetamol, Caffeine, Codeine phosphate Tablet
contains two analgesics (painkillers), paracetamol
and codeine, which work by different routes to
relieve pain. In addition paracetamol is an
antipyretic (helps to reduce body temperature when
you have a fever).
Paracetamol, Caffeine, Codeine phosphate
Tablet for relief of acute short term moderate pain
which is not eased by paraceamol ibuprofen or
aspirin alone including headache, migraine, dental
pain, period pain, sinus pain, sciatica, lumbago,
strains, sprains, non-serious arthritic and
Adults and elderly: 2 tablets every 4 hours
as required. Not more frequently than every 4 hours.
Maximum 8 tablets in 24 hours.
Children under 12 years: not to be given.
Do not take for more than
three days without medical advice.
Products such as this which which contain Codeine or
Dihydrocodeine are for short term use only (up to
three days) for the treatment of moderate, acute
pain. It has been proved that these products can
cause addiction, or overuse headache, if used
continuously for more than three days. Signs of
addiction - if the medicine is needed for longer
periods and in higher doses than recommended, and if
medicine makes you feel unwell but you feel better
when you start taking it again you need to consult
your doctor and explain the situation they will be
able to help you.
Do not exceed stated
dose. Immediate medical advice should be sought in
the event of overdose, even if you feel well because
of the risk of delayed serious liver damage. Do not
take with other products containing paracetamol.
Consult your doctor or pharmacist before taking this
product if you suffer from alcoholism, kidney or
liver problems, if you are taking any other
medicines or if you are pregnant. Codeine is used
only in combination with other analgesics and the
above warnings and side effects should be adhered
Side Effects: Side effects with
paracetamol are rare but should you experience skin
rash or other side effects report to your doctor or
pharmacist. Paracetamol taken in high doses may
effect the use of metoclopramide, domperidone and
anticoagulants including warfarin. Codeine may cause
constipation and also regular use for long periods
of time may result in symptoms such as restlessness
and irritability when you stop taking this medicine.
If you need to use this product all the time, see
your doctor straight away.
Classification P / RX
Can only be sold at an M & M Pharmacists discretion.
Ingredients: White tablet containing:
Paracetamol , Caffeine , Codeine phosphate.
Main use :
Mild to moderate pain
As long as the products are kept in the original
packaging and below 25°C, the products will last
until the expiry date indicated on the pack.
**** ALL PRODUCTS ARE ONLY AVAILABLE ON GENERIC
BENACOLD & REXAFED ARE THE REGISTRED BRANDS © OF TAJ
GROUP- PHARMA DIVISION
Taj Pharmaceuticals logo Copyright © 2004-2011 Taj
Pharmaceuticals Limited. All rights reserved. Legal
The products discussed herein may have different
product labeling in different countries. The product
information provided in this site is intended only
for the residents of India.
23 PRODUCTS EXCLUSIVE FOR ISRAEL MARKET